[MOL] loss of hair - while on tamoxifin [00344] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] loss of hair - while on tamoxifin



hi   my    wife is taking  tamoxifin   and   id   like to know if  loss of  
hair is  assosiated  with    it 
she is so  worried   im not sure what to do  since   - shes been on it for  
two  months   
and   she is showing   some  loss of hair   --   she does  die  her hair   - 
she is 46  years old  has  a full head  of hair   -- so far  

  can you help in any way  -   changing   precription --   stop dye hair  --  
 or  take  vitamans   
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------